# SDR SWIA202054547

- Difficulty date: November 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS 313.56 AND CLEAT HAS CORROSION.  C-CHECK RO 12/05/2020.  REMOVED FS 313.56 PAX DOOR FRAME & CLEAT.  BLENDED CORROSION TO A SMOOTH CONTOUR.  REMAINING MATERIAL ON FS 313.56 FRAME WITHIN LIMITS & CLEAT WAS NOT.  REINSTALLED FS 313.56 PAX DOOR FRAME WITH NEW CLEAT, REF CRJ200 SRM & DWG.  COMPLIED WITH TASK CARD.  PRESSURIZATION LEAK CHECK IS SATISFACTORY.
